MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-2011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Scar Tissue (2060); Osteolysis (2377)
Date of Event 05/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee replacement procedure on (b)(6) 2017 and then was revised on (b)(6) 2023.Patient required revision surgery for issues including but not limited to polyethylene prosthesis wear, pain, component loosening and device failure.The most likely cause for the revision reported due to prosthesis wear is a combination of risk factors including use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.Per the operative report for revision, description of the initial surgery components was provided and the femoral component was found to be grossly loose for the cement mantle and there was a moderate amount of osteolysis behind the cement mantle.The tibial component was found to be well fixed to bone and the patellar component was well fixed.There was a moderate amount of visible and palpable polyethylene wear within the tibial polyethylene component.
 
Additional Manufacturer Narrative
D10: concomitant devices: serial number item number and full description (b)(6), 02-012-45-2020- lgc tibial fit tray cem sz 2f / 2t, (b)(6), 02-010-01-0320 - logic femoral ps cem right sz 2, (b)(6), 204-34-02 - fluted stem extension 25l x 14 mm, (b)(6), 200-02-32 - three peg patella 32mm, (b)(6), 204-70-00 - tibial stem ext.Screw.H3: the revision reported was likely the result of prosthesis wear of the tibial insert.The cause of prosthesis wear is generally a combination of risk factors including use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: b1, b2, h6.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19184629
Report Number1038671-2024-00984
Device Sequence Number7412480
Product Code JWH
UDI-Device Identifier10885862001733
UDI-Public10885862001733
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2023
Device Catalogue Number02-012-35-2011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale